# SDR AU970715

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Part number: 69388023
- Condition: Cracked
- Location: Lt Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FOREFLAP SUPPORT ARM CRACKED THROUGH BOLT HOLE
